MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTER POLYPROPYLENE; DISPOSABLES CONTAINER SYSTEM

AESCULAP INC. ROUND FILTER POLYPROPYLENE; DISPOSABLES CONTAINER SYSTEM
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to aesculap inc.That a round filter polypropylene (part number md344) was used during an operating room aseptic presentation on (b)(6) 2024.According to the complainant the operating room rejected the tray because there was a rip next tot, he hole where the retention pin goes in.Reportedly the back table was rejected due to contamination from the filter.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Investigation results: the sample provided was sent to the manufacturing site for evaluation and the results of the investigation confirmed that there was a small tear around the center hole.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Retain samples were reviewed and no damages or discrepancies were observed.Based on the investigation findings, the defect is due to improper line clearance, the operator is to perform line clearance at start up to clear out any non-conforming material.This was not done effectively.The manufacturing site is aware of this issue and has entered this complaint into our trending report.The manufacturing supervisor has been made aware of this complaint.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Correction: section d4 udi number corrected.

Brand Name
ROUND FILTER POLYPROPYLENE
Common Device Name
DISPOSABLES CONTAINER SYSTEM
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley, pa 18034
GM  18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
elena reifenstein
3773 corporate parkway
center valley, PA 18034
8334251464
MDR Report Key20688971
Report Number2916714-2024-00185
Device Sequence Number7441222
Product Code KCT
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K093493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2407106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/02/2025
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown